# SDR AALA970495

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Condition: Corroded
- Location: Bs 1007/1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EXFOLIATION CORROSION AT SEVERAL FASTENER HOLES WITH CORROSION AT ALL HOLES IN LT FORWARD TIE-DOWN TRACK.  REMOVED AND INSTALLED NEW TIE-DOWN TRACK.  INSTALLED PER SRM 51-00-00.  TST:  33,555 HOURS.  CYCLES, 19,141.  (X)
